Comparing the degrees of enumerability and the closed Medvedev degrees

Shafer, P orcid.org/0000-0001-5386-9218 and Sorbi, A (2019) Comparing the degrees of enumerability and the closed Medvedev degrees. Archive for Mathematical Logic, 58 (5-6). pp. 527-542. ISSN 0933-5846

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © The Author(s) 2018. This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.
Keywords: Medvedev degrees; Enumeration degrees
Dates:
  • Published: August 2019
  • Accepted: 15 September 2018
  • Published (online): 28 September 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 07 Nov 2018 14:02
Last Modified: 12 Jul 2019 09:02
Status: Published
Publisher: Springer
Identification Number: https://doi.org/10.1007/s00153-018-0648-x

Share / Export

Statistics